MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; IMPLANTABLE LEAD
Model Number 4525
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.(b)(4).
 
Event or Problem Description
It was reported that this left ventricular lead was surgically abandoned due to unknown product performance issue.Additional information from the field representative indicates that this lead exhibited high capture threshold due to apparent patient condition.This lead was replaced for a non-boston scientific product.No additional adverse patient effects.

Brand Name
EASYTRAK 3
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11105347
Report Number2124215-2020-27369
Device Sequence Number10920176
Product Code NIK
UDI-Device Identifier00802526353772
UDI-Public00802526353772
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/27/2008
Device Model Number4525
Device Catalogue Number4525
Device Lot Number161485
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date01/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR